IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Osmotic regulation in crustaceans
Pequeux, A. (1995). Osmotic regulation in crustaceans. J. Crust. Biol. 15(1): 1-60. dx.doi.org/10.2307/1549010
In: Journal of Crustacean Biology. Crustacean Society: Washington. ISSN 0278-0372, more
Peer reviewed article  

Available in Author 

Keyword
    Marine

Author  Top 

All data in IMIS is subject to the VLIZ privacy policy Top | Author